이전페이지 이동
   Drury, Stephen (Drury, Stephen Professor)
    McGill University
Total: 54
  • Operator norms of words formed from positive-definite matrices. Electron. J. Linear Algebra. (2009), Vol 18Pages 13-20 

  • Von Neumann's inequality for noncommuting contractions. Linear Algebra Appl. (2008), Vol 428Pages 305-315 

  • Symbolic calculus of operators with unit numerical radius. Linear Algebra Appl. (2008), Vol 428Pages 2061-2069 

  • OMC for scalar multiples of unitaries. Linear Algebra Appl. (2007), Vol 422Pages 318-325 

  • Essentially Hermitian matrices revisited. The Electronic Journal of Linear Algebra. (2006), Vol 15Pages 285-296 

  • The external vertices conjecture in case n=4. Electronic Journal of Linear Algebra. (2004), Vol 11Pages 180-191 

  • Maximizing traces of matrix functions. Linear Algebra and Its Applications. (2004), Vol 387Pages 221-234 

  • On nonnegative matrices with given row and column sums. (Merikoski JK; Laakso V; T T .) Electronic Journal of Linear Algebra. (2003), Vol 10Pages 280-290 

  • The canonical correlations of a $2times 2$ block matrix with given eigenvalues . Linear Algebra Appl. (2002), Vol 354Pages 103-117 

  • Some comments on several matrix inequalities with applications to canonical correlations: historical background and recent developments. (Liu S; Lu C; Puntanen S; Styan GPH) Sankhy=a Ser. A. (2002), Vol 64Pages 453-507 

  • Permanents and Lorentzian time-semidefinite matrices. Linear Algebra Appl. (1999), Vol 294Pages 155-168 

  • The numerical range of products of normal matrices. Linear Algebra Appl. (1999), Vol 288Pages 283-292 

  • OMC for Householder reflections. Linear Algebra Appl. (1999), Vol 298Pages 159-169 

  • Trace class multipliers and spectral variation of normal matrices. Linear Algebra Appl. (1998), Vol 280Pages 217-227 

  • Some remarks on a conjecture of Boyle and Handelman. (Ambikkumar S) Linear Algebra Appl. (1997), Vol 264Pages 63-99 

  • The mathematical work of Carl S. Herz. Harmonic analysis and number theory (1997), Vol 21Pages 1-10 

  • A reverse Hadamard inequality. (Ambikkumar S) Linear Algebra Appl. (1996), Vol 247Pages 83-95 

  • The determinantal conjecture and Hadamard type inequalities. Linear Algebra Appl. (1996), Vol 246Pages 279-297 

  • A bound for the determinant of certain Hadamard products and for the determinant of the sum of two normal matrices. Linear Algebra Appl. (1994), Vol 199Pages 329-338 

  • On a theorem of Wielandt and the compounds of unitary matrices. Linear Algebra Appl. (1994), Vol 199Pages 391-412 

  • On a proposal of Jensen for the analysis of ordinal pairwise preferences using Saaty's eigenvector scaling method. (Genest C; Lapointe F) J. Math. Psych. (1993), Vol 37Pages 575-610 

  • Some remarks on the restriction of the Fourier transform to surfaces. (Guo K) Math. Proc. Cambridge Philos. Soc. (1993), Vol 113Pages 153-159 

  • On symmetric functions of the eigenvalues of the sum of two Hermitian matrices. Linear Algebra Appl. (1992), Vol 176Pages 211-222 

  • On the determinantal conjecture of Marcus and de Oliveira. (Cload B) Linear Algebra Appl. (1992), Vol 177Pages 105-109 

  • A counterexample to a question of Merikoski and Virtanen on the compounds of unitary matrices. Linear Algebra Appl. (1992), Vol 168Pages 251-257 

  • Convolution estimates related to surfaces of half the ambient dimension. (Guo KH) Math. Proc. Cambridge Philos. Soc. (1991), Vol 110Pages 151-159 

  • Degenerate curves and harmonic analysis. Math. Proc. Cambridge Philos. Soc (1990), Vol 108Pages 89-96 

  • Several graded contractions on Hilbert space. (Drury, Stephen) Linear Algebra Appl (1990), Vol 142Pages 23-41 

  • A survey of $k$-plane transform estimates. Commutative harmonic analysis (1989), Vol 91Pages 43-55 

  • $Lsp p$ estimates for certain generalizations of $k$-plane transforms. Illinois J. Math. (1989), Vol 33Pages 367-374 

  • Estimates for a multilinear form on the sphere. Math. Proc. Cambridge Philos. Soc.1988 (1988), Vol 104Pages 533-537 

  • Extreme points for positive forms on $lsp p$. Linear Algebra Appl (1987), Vol 97Pages 219-228 

  • Fourier restriction theorems for degenerate curves. (Marshall BP) Math. Proc. Cambridge Philos. Soc. (1987), Vol 101Pages 541-553 

  • Unitary dilations, polynomial identities and the von Neumann inequality. (Dixon PG) Math. Proc. Cambridge Philos. Soc (1986), Vol 99Pages 115-122 

  • An endpoint estimate for certain $k$-plane transforms. Canad. Math. Bull. (1986), Vol 29Pages 96-101 

  • Restrictions of Fourier transforms to curves. Ann. Inst. Fourier (1985), Vol 35Pages 117-123 

  • Fourier restriction theorems for curves with affine and Euclidean arclengths. (Marshall BP) Math. Proc. Cambridge Philos. Soc. (1985), Vol 97Pages 111-125 

  • Generalizations of Riesz potentials and $Lsp{p}$ estimates for certain $k$-plane transforms. Illinois J. Math. (1984), Vol 28Pages 495-512 

  • $Lsp{p}$ estimates for the X-ray transform. Illinois J. Math (1983), Vol 27Pages 125-129 

  • Remarks on von Neumann's inequality. (1983), Vol 995Pages 14-32 

  • A generalization of von Neumann's inequality to the complex ball. Proc. Amer. Math. Soc. (1978), Vol 68Pages 300-304 

  • Changes of variables preserving Fourier-Stieltjes transforms on simply connected nilpotent Lie groups. Canad. J. Math (1977), Vol 29Pages 744-755 

  • Birelations and Sidon sets. Proc. Amer. Math. Soc. (1975), Vol 53Pages 123-128 

  • The Fatou-Zygmund property for Sidon sets. Bull. Amer. Math. Soc. (1974), Vol 80Pages 535-538 

  • Unions of sets of interpolation. Conference on Harmonic Analysis (1972), Vol 266Pages 23-33 

  • Sur les ensembles de Dirichlet. C. R. Acad. Sci. Paris S'er. (1971), Vol 272

  • Sur la synth`ese harmonique. C. R. Acad. Sci. (1970), Vol 271

  • Sur les ensembles de Sidon. C. R. Acad. Sci. Paris S'er. (1970), Vol 271

  • Sur les ensembles parfaits et les s'eries trigonom'etriques. C. R. Acad. Sci. (1970), Vol 271

  • On non-triangular sets in tensor algebras. Studia Math. (1970), Vol 34Pages 253-263 

  • A partition of non-synthesis for tensor algebras. Proc. Cambridge Philos. Soc. (1970), Vol 67Pages 19-21 

  • On non-triangular sets in tensor algebras. (1969), Pages 18 

  • Sur les ensembles de type ${cal K}$ dans les groupes compacts ab'eliens m'etrisables d'ordre born'e. C. R. Acad. Sci. (1969), Vol 268

  • Properties of certain measures on a topological group. Proc. Cambridge Philos. Soc. (1968), Vol 64Pages 1011-1013 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.